# SDR ASOA20120914121H

- Difficulty date: September 14, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 30,315 hours, 29,001 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  THE AISLE PATH LIGHT STRIP AT ROW 10-11 WAS FOUND INOPERATIVE.  MX INSPECTED THE ACFT AND REPAIRED THE WIRE ON THE LIGHT STRIP, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
